# SDR UPS00233143

- Difficulty date: June 7, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI   LT 18A HAS SUSPECTED CRACK AT BS940 LOWER FWD ATTACHMENT BOLT.    HFEC INSP CARRIED OUT IAW B727 NDT MANUAL,PT6,51-00-00,FIG4. CRACK CONFIRMED ON S18A LT BS 940 LT AND FUSELAGE SKIN FOUND CRACKED IN TWO PLACES AT THIS POSITION (BS940 LT STR 18A) CRACKS IN SKIN TRIMMED OUT IAW SRM 51-10-06.REPAIR C/O IAW SMRO. EO2000-022-003.UPS FILE NR 727-53-2263.
